# SDR CA070906009

- Difficulty date: August 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 25,122 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C DIVERTED DUE TO NR 2 ENG. VIBRATION AND LOUD NOISE. NR 2 ENGINE WAS SHUTDOWN IN FLIGHT. PILOT DECLARED AN EMERGENCY. CONTRACT MAINTENANCE FOUND THE EXHAUST TURBINE BLADES DAMAGED.   PRELIMINARY INSPECTION THAT THE LAST STAGE TURBINE WITH TOTAL DAMAGE TO ALL BLADES. APPEARS THAT SOMETHING IN BETWEEN THE FIRST STAGE HPT AND LAST STAGE LPT CAME LOOSE AND DEPARTED THROUGH THE TURBINE.  ENG WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. ENG IS IN ENG SHOP AND IS BEING PREPPED FOR SHIPPING. (TC NR 20070906009)
